Facebook Pixel

Can my sore breasts be because of Next Choice Plan B contraceptive?

By March 4, 2012 - 2:59pm
Rate This

My last period was February 11-14th. My boyfriend and I had an accident on the 14th (there was no unprotected sex, just other stuff and it may have gotten on my vaginal area) and we decided just to be safe to take Next Choice plan b on the 15th. I started have sore breasts on the 24th. I think this may be because of the pill. Well today, March 4th, they are not hurting at all. Could my sore breasts be because of this pill? I have 6 days until my next period and just want to know if I should be worried about a pregnancy. I think the Next Choice messed up my hormones and maybe now my body is trying to get back to normal. Also I am on the birth control Zarah, not sure if that matters.

Thank you!

Add a Comment2 Comments

EmpowHER Guest

Hi Kelsey,

Thank you for your question. You should expect to have irregular periods for the next couple cycles. The sore breasts could be the hormone imbalance and since you did not have "sex", you should not be concerned for pregnancy. You could always take a pregnancy test for a piece of mind but I think you should be fine. Keep us posted.



March 4, 2012 - 3:54pm
(reply to Anonymous)

Thank you Missy! We did not have sex but it was in the shower and are worried some may have washed downward on my area. Is this possible? Also, do you know how irregular Next Choice makes periods? Since I am on birth control pills (Zarah) will this help to regulate them again?

Thank you SO much!

March 4, 2012 - 5:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.